# SDR DXTA200500939

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 261 hours, 163 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183281
- Part serial: 161
- Condition: Faulty
- Location: Te Flaps
- Part time: 2 hours, 3 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER FLAPS FAIL CAS MESSAGE ON FLAP EXTENSION FROM 15-35 DEGREES.  RESET AND THEN WORKED NORMAL FOR SECOND APPROACH.  FOUND BITE 3 SHOWING ON CONTROLLER.  TROUBLESHOT SYSTEM TO A FAULTY CONTROLLER.  REMOVED AND REPLACED W/REPAIRED UNIT.  OPERATIONAL CHECK NORMAL.  MAINTENANCE PERFORMED IAW CITATION 750 MM CH 27-50-00.
